# SDR 95ZZZX3861

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3106H
- Make and model: Ayres S2RT15NORMAL
- Aircraft serial: T27031
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 50791
- Condition: Broke
- Location: Tail Wheel
- Part time: 1,307 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL WHEEL SPRING BROKE WHILE TAXIING FROM LOADING PIT TO RUNWAY.  SUSPECT CAUSE, BAD SPRING BECAUSE THIS IS THIRD ONE THAT HAS BEEN REPORTED TO AYRES.  RECOMMENDATION - NEED HEAVIER OR BETTER GRADE SPRING.  THE SPRING BREAKING DESTROYED THE RUDDER AND SEVERAL OTHER PARTS.
